# SDR 2001UALA02360

- Difficulty date: December 4, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT STATION 1520, FRAME SPLICE HAS 3 AREAS OF DAMAGE FROM SIDEWALL PANEL SCREWS-SCREWS GOUGED INTO FRAME SPLICE STRINGER 24R. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REPLACED SPLICE.
